# SDR SWIA200820259

- Difficulty date: October 25, 2008
- Submitted: October 31, 2008
- Operation: Air carrier
- Aircraft: N955SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7817
- Aircraft time: 14,243 hours, 12,403 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT ROW EMERGENCY LIGHT RIGHT SIDE INOP.  FLT 6653.  OPS CHECKS NORMAL.
